Martin boundaries associated with a killed random walk
Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 3, p. 313-338
@article{AIHPB_2001__37_3_313_0,
     author = {Alili, Larbi and Doney, Ron A.},
     title = {Martin boundaries associated with a killed random walk},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {37},
     number = {3},
     year = {2001},
     pages = {313-338},
     zbl = {0981.60083},
     mrnumber = {1831986},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2001__37_3_313_0}
}
Alili, L; Doney, R. A. Martin boundaries associated with a killed random walk. Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 3, pp. 313-338. http://www.numdam.org/item/AIHPB_2001__37_3_313_0/

[1] L Alili, R.A Doney, Wiener-Hopf factorisation revisited and some applications, Stochastics and Stochastics Reports 66 (1999) 87-102. | MR 1687803 | Zbl 0928.60067

[2] J Bertoin, R.A Doney, On conditioning random walk to stay non-negative, in: Séminaire de Probabilités XXVIII, Lecture Notes in Mathematics, 1994, pp. 116-121. | Numdam | MR 1329107 | Zbl 0814.60079

[3] R.A Doney, Last exit times for random walks, Stoch. Proc. Appl. 31 (1989) 321-331. | MR 998121 | Zbl 0672.60072

[4] R.A Doney, One-sided local large deviation and renewal theorems in the case of infinite mean, Probab. Theory Related Fields 107 (1997) 451-465. | MR 1440141 | Zbl 0883.60022

[5] R.A Doney, The Martin boundary for a killed random walk, J. London Math. Soc. 58 (1998) 761-768. | MR 1678162 | Zbl 0938.60034

[6] Doney R.A., A local limit theorem for moderate deviations, Bull., London Math. Soc. (to appear). | MR 1798582 | Zbl 1028.60017

[7] J.L Doob, J.L Snell, R.E Williamson, Application of boundary theory to sums of independent random variables, in: Contribution to Probability and Statistics (Hotelling Anniversary Volume), 1960, pp. 182-197. | MR 120667 | Zbl 0094.32202

[8] W Feller, An Introduction to Probability Theory and its Applications, Vol. 2, Wiley, NY, 1968. | MR 228020

[9] R.W Keener, Limit theorems for random walk conditioned to stay positive, Ann. Probab. 20 (1992) 801-824. | MR 1159575 | Zbl 0756.60062

[10] H Kesten, Ratio theorems for random walks II, JAM (1963) 223-379. | MR 163365 | Zbl 0121.35202

[11] V.V Petrov, On the probabilities of large deviations for sums of independent random variables, Theor. Probab. Appl. 10 (1965) 287-297. | MR 185645 | Zbl 0235.60028

[12] F Spitzer, Principles of Random Walk, Van Nostrand, Princeton, NJ, 1964. | MR 171290 | Zbl 0119.34304